Advanced Sinus relief (250/Box)

$34.65

Description

A non-drowsy formula. Temporarily relieves the following symptoms associated with the common cold, sinusitis, or hay fever. Nasal congestion, sneezing, runny nose, low fever, minor aches & pains.

Active Ingredient(s):

  • Acetaminophen 500mg
  • Phenylephrine HCl 5mg

Additional information

Weight 0.45 lbs

Description

A non-drowsy formula. Temporarily relieves the following symptoms associated with the common cold, sinusitis, or hay fever. Nasal congestion, sneezing, runny nose, low fever, minor aches & pains.

Active Ingredient(s):

  • Acetaminophen 500mg
  • Phenylephrine HCl 5mg

Additional information

Weight 0.45 lbs